# SDR COMA9660129

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Avionics
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NOSE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED DURING TAXI AND NOSE WHEEL STEERING FAILED.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
